# SDR DALA13051620980

- Difficulty date: October 10, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 59,911 hours, 44,139 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE RELEASE TEE PIN IS WORN AT THE TAIL CONE RELEASE MECHANISM LT SIDE. REPLACED "T" PIN AND BUSHINGS IAW AMM 53-53.
